# SDR 3EJA2025062700005

- Difficulty date: June 18, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N592GB
- Make and model: Cessna 525B
- Aircraft serial: 525B0092
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 63423504
- Condition: Over Extended
- Location: Zone 700
- Part time: 3,388 hours, 3,474 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 450 WE ENCOUNTERED A GEAR UNLOCK LIGHT. FOUND NLG OVEREXTENDED. REPACKED NLG AND SERVICED TO PROPER PRESSURE
